Volume 39, Number 6, November-December 2005
|Page(s)||1271 - 1284|
|Published online||15 November 2005|
About asymptotic approximations in thin waveguides
Laboratoire de Modélisation, Matériaux et Structures. UPMC,
Case 161, 4, place Jussieu, 75005 Paris, France. firstname.lastname@example.org
2 Invited research engineer (currently at EDF/R&D/AMA) LM2S, Case 161, 4, place Jussieu, 75005 Paris, France. email@example.com
Revised: 5 April 2005
Revised: 18 July 2005
We study the propagation of electromagnetic waves in a guide the section of which is a thin annulus. Owing to the presence of a small parameter, explicit approximations of the TM and TE eigenmodes are obtained. The cases of smooth and non smooth boundaries are presented.
Mathematics Subject Classification: 35P15 / 74J05
Key words: Closed thin waveguides / asymptotic approximations.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.